A 25-year-old male asked:
Disclaimer

i used to feel tired after exercises like running, biking, swimming, but now my heart rate stays elevated long after i finish. due to psych med withdr?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Tired: Please clarify what medications you were on.
Answered on Feb 3, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Vered Lewy-Weiss
A Verified Doctor answered
A US doctor answered Learn more
Autonomic disorder: If dysautonomia, then you need either a cardiologist or neurologist to advise you because other conditions may be associated with dysautonomia. If th ... Read More
A 37-year-old female asked:
Dr. Alvin Wells
41 years experience Rheumatology
Symptoms: It is difficult to say if there is one diagnosis to fit all of your symptoms. In a young lady, these symptoms may be seen with hypothyroidism, low vit ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Keith Stockerl-Goldstein
29 years experience Hematology and Oncology
See an MD: These symptoms should be evaluated by a physician as soon as possible. If you have the feeling of a rapid heart beat with shortness of breath or ches ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Georgia Latham
34 years experience Family Medicine
Standing (upright): position is associated with tachycardia (increased heart rate) in POS and therefore cannot occur while laying down. However, a person with POTS could ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month